# SDR AUS20021019

- Difficulty date: September 2, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320C1A
- Propeller: Hartzl BHCC2YF1
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2355100
- Condition: Corroded
- Location: Wing Spar
- Part time: 5,926 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING LOWER FORWARD SPAR CAPS CONTAINED SEVERE EXFOLIATION CORROSION IN AREA LOCATED AT WS 62 DUE TO ENGINEEXHAUST GASSES. AT LEAST 10% OF THE SPAR CAP MATERIAL IS AFFECTED BUT CAN ONLY BE SEEN WITH THE FUEL TANK BAYS REMOVED.
